# SDR SWAA2014040726885

- Difficulty date: April 5, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 35,438 hours, 24,234 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part number: 39618993
- Condition: Loose
- Location: Evac Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE LANYARD LOOSE.  SECURED LANYARD IAW MM.
